MAUDE Adverse Event Report: GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER

GREATBATCH MEDICAL OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM; INTRODUCER, CATHETER
Model Number 1000093-001
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The wing on the optiseal 6f sheath broke away from the sheath as the physician attempted to break the sheath.I have pictures i can send as well.

Brand Name
OPTISEAL VALVED PTFE PEELABLE INTRODUCER SP KIT, 5 PACK, 6FR, 13CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane north
minneapolis MN 55441
Manufacturer Contact
samuel master
2300 berkshire lane
minneapolis, MN 55441
7639518115
MDR Report Key15205494
Report Number2183787-2022-00039
Device Sequence Number14597836
Product Code DYB
UDI-Device Identifier10821329600576
UDI-Public(01)10821329600576(11)210422(17)230422(10)W6374429
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model Number1000093-001
Device Lot NumberW6374429
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2022
Initial Report FDA Received Date08/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown